# SDR DL757952568

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FRETTING WEAR WAS FOUND AROUND OPENINGS FOR TANK PLATES 631 CB AND 641 AB.  THIS WAS REMOVED PER SRM 57-20-01, ROTOPEENED PER PS 900-4 NR 5, TREATED AND PAINTED PER SRM 57-20-01.
